# SDR SCNA96140

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON MAIN CABIN FLOOR STRUCTURE AT BS 312 AND BS 344 LBL 30.  REMOVED CORRODED FLOOR ANGLES, FABRICATED AND INSTALLED NEW ANGLES IN ACCORDANCE WITH B727 SRM 51-40-4.
